| Model Number |
SC-1132 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with a spinal cord stimulation (scs) device underwent replacement of the implantable pulse generator (ipg) due to charging difficulties.The explanted ipg is unable to return.Following the replacement procedure, the patient recovered well postoperatively.
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) confirmed that the device met specifications prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Block b3: estimated based on patient reports indicating difficulty with charging over the past couple of months.